# SDR ASOA20130616090

- Difficulty date: June 16, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N12924
- Make and model: Emb EMB-145LR
- Aircraft serial: 145311
- Aircraft time: 31,365 hours, 24,384 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Bearing
- Part number: 2770138103
- Condition: Leaking
- Location: Zone 600
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE CREW REPORTED FUEL LEAKING FROM THE RT WING. THE ACFT RETURNED TO AIRPORT WHERE IT LANDED WITHOUT INCIDENT.  MX R & R THE OTBD FLAPPER VALVE IN THE RT WING AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
